# SDR F3LA98013

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING CIRCUMFERENTIAL SPLICE INSPECTION, WORK CARD 7-0126 (AD 92-25-09, INSPECTION REPORTED .625 INCH CRACK SIX INCHES FORWARD OF L-1 DOOR IN FUSELAGE SKIN AT STRINGER 7.  MAINTENANCE REPAIRED CRACK PER SRM 53-30-3, PAGES 7 AND 8.  (M)
